# SDR HEEA0016495

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 212070238007
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HAS EXCESSIVE FRICTION ERROR - NEEDLE SLOW TO RESPOND.
